# SDR QXEA0300056

- Difficulty date: January 7, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 3,774 hours, 4,507 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-RIGHT HAND LOWER COWL CENTER CONE SUPPORT BRACKET LOWER FLANGE CRACKED.  REPAIRED IAW RD8-4-71-016.
